Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering from frequent stomach ache, diarrhoea and bloating. Are these symptoms due to over weight?

hello, I am a 21 year old male. I am 5 10 about 225 lbs and I m always non-energetic. This has been going on for a year or so no now. My mother has thyroid . I also have a bad stomach ,I have to be very carefull on what I eat (no-dairy,non greasy,etc.) I am a very gasy person with regular stomach pains.After I eat (often) my stomach will bloat up like a balloon. Diareah is quite common for me. It is also very easy for me to gain weight.I know I am over weight but do all these issues link to that or this a bigger issue? Thankyou
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Dear user ,

thank you for reaching out for an advice . well being overweight is not a good idea. reducing your weight will always help you feel lighter and better. for your stomach problem you have to check with your GP for the following issues :
1. H-pylori
2. celiac disease
3. lactose intolerance
4.IBS (irritable bowel syndrome )

for the sympotms you mentioned with history of thyroid and the fact you feel non energetic you probably could have developed some vitamin deficiencies such as Vit D .
anyhow raise the suggestions i have mentioned to your GP and discuss your concerned with him or her.

if you find the answer helpful please rate it .
Best regards,
Dr. Ahmad
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor